BETTI NUMBERS FOR CERTAIN COHEN-MACAULAY TANGENT CONES


ŞAHİN M. , Sahin N.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.99, no.1, pp.68-77, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1017/s0004972718000898
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.68-77

Abstract

We compute Betti numbers for a Cohen-Macaulay tangent cone of a monomial curve in the affine 4-space corresponding to a pseudo-symmetric numerical semigroup. As a byproduct, we also show that for these semigroups, being of homogeneous type and homogeneous are equivalent properties.